# SDR NACA2018071800009

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT END OF THE FLOOR BEAM AT RBL 24.84 727B WL 208.1. CORROSION ON AFT END OF SEAT TRACK AT RBL 24.84 727B WL 208.1 BLENDED. IAW SRM 51-10-2-14 REV 116. FOUND TO BE BEYOND SRM LIMITS. SEAT TRACK REMOVED AND REPLACED WITH MADE REPAIR PART. MATERIAL IDENTIFIED IAW SRM 53-60-52. SEAT TRACKS INSTALLED WITH FASTENERS IAW SRM 51- 40-2.
